Alert archive / California / Wind Advisories in 2014

Wind Advisory 78, NWS Los Angeles, CA

November 21, 2014

NWS Los Angeles, CA issued this wind advisory at Nov 21, 2014, 4:38 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2014, 4:38 PM PST (00:38 UTC)
Expired
Nov 22, 2014, 4:51 AM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WWUS76 KLOX 220038
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
438 PM PST FRI NOV 21 2014

...STRONG NORTHWEST TO NORTH WINDS POSSIBLE FOR THE VENTURA AND
LOS ANGELES MOUNTAINS SATURDAY AFTERNOON INTO SUNDAY MORNING...

...STRONG NORTH TO NORTHEAST WINDS POSSIBLE FOR SANTA BARBARA
COUNTY PASSES AND CANYONS ALONG THE SANTA YNEZ MOUNTAINS TONIGHT
AND AGAIN SATURDAY EVENING INTO SUNDAY MORNING...

.STRONG NORTHERLY PRESSURE GRADIENTS WILL BRING GUSTY NORTH CANYON
WINDS TO 40 TO 50 MPH OVER THE SANTA BARBARA COUNTY MOUNTAINS AND
SOUTH COAST TONIGHT. A STORM SYSTEM WILL SLIDE ACROSS CENTRAL
CALIFORNIA ON SATURDAY WITH NORTHWEST FLOW ALOFT INCREASING ACROSS
SOUTHWEST CALIFORNIA IN THE AFTERNOON. GUSTY WINDS UP TO 60 MPH
WILL BE POSSIBLE ACROSS THE VENTURA AND LOS ANGELES COUNTY
MOUNTAINS AS WELL AS THE SANTA YNEZ MOUNTAINS AND CANYONS STARTING
SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT WILL BE WINDY ACROSS
THE ANTELOPE VALLEY WITH POTENTIAL FOR BLOWING DUST AND REDUCED
VISIBILITIES SATURDAY AFTERNOON THROUGH SATURDAY NIGHT.

OTHER AREAS...SUCH AS THE SANTA CLARITA VALLEY AND THE SANTA
MONICA MOUNTAINS WILL LIKELY SEE GUSTY WINDS AND MAY NEED A WIND
ADVISORY STARTING LATER SATURDAY AFTERNOON.

IN ADDITION...WINDS WILL TURN NORTHEASTERLY BY MIDDAY ON SUNDAY
AND CONTINUE THROUGH MONDAY AS A MORE TRADITIONAL SANTA ANA WIND
EVENT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AND
VALLEYS.

CAZ039-220700-
/O.NEW.KLOX.WI.Y.0078.141122T0038Z-141122T1400Z/
/O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
438 PM PST FRI NOV 21 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO
  40 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH
  GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY
  MORNING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS 
  STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY 
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ052-220700-
/O.NEW.KLOX.WI.Y.0078.141122T0038Z-141122T1400Z/
/O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
438 PM PST FRI NOV 21 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO
  50 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH WITH
  GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH SUNDAY
  MORNING. WINDS WILL BE STRONGEST THROUGH PASSES AND CANYONS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS 
  STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY 
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-220700-
/O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
438 PM PST FRI NOV 21 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM PST
SUNDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH LIKELY.

* TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND 
  DECREASE BY SUNDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-220700-
/O.CON.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
438 PM PST FRI NOV 21 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING...

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS UP TO 60 
  MPH POSSIBLE.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE 
  THROUGH SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  INTERSTATE 5. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES... AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

&&

$$

BOLDT/SIRARD
2 follow-up statements
700 
WWUS76 KLOX 220616
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1016 PM PST FRI NOV 21 2014

...STRONG NORTHWEST TO NORTH WINDS POSSIBLE FOR THE VENTURA AND
LOS ANGELES MOUNTAINS SATURDAY AFTERNOON INTO SUNDAY MORNING...

...STRONG NORTH TO NORTHEAST WINDS POSSIBLE FOR SANTA BARBARA
COUNTY PASSES AND CANYONS ALONG THE SANTA YNEZ MOUNTAINS TONIGHT
AND AGAIN SATURDAY EVENING INTO SUNDAY MORNING...

.STRONG NORTHERLY PRESSURE GRADIENTS WILL BRING GUSTY NORTH
CANYON WINDS TO 40 TO 50 MPH OVER THE SANTA BARBARA COUNTY
MOUNTAINS AND SOUTH COAST TONIGHT. A STORM SYSTEM WILL SLIDE
ACROSS CENTRAL CALIFORNIA ON SATURDAY WITH NORTHWEST FLOW ALOFT
INCREASING ACROSS SOUTHWEST CALIFORNIA IN THE AFTERNOON. GUSTY
WINDS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE VENTURA AND LOS
ANGELES COUNTY MOUNTAINS AS WELL AS THE SANTA YNEZ MOUNTAINS AND
CANYONS STARTING SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT
WILL BE WINDY ACROSS THE ANTELOPE VALLEY WITH POTENTIAL FOR
BLOWING DUST AND REDUCED VISIBILITIES SATURDAY AFTERNOON THROUGH
SATURDAY NIGHT.

OTHER AREAS...SUCH AS THE SANTA CLARITA VALLEY AND THE SANTA
MONICA MOUNTAINS WILL LIKELY SEE GUSTY WINDS AND MAY NEED A WIND
ADVISORY STARTING LATER SATURDAY AFTERNOON.

IN ADDITION...WINDS WILL TURN NORTHEASTERLY BY MIDDAY ON SUNDAY
AND CONTINUE THROUGH MONDAY AS A MORE TRADITIONAL SANTA ANA WIND
EVENT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS AND
VALLEYS.

CAZ039-221400-
/O.CON.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/
/O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1016 PM PST FRI NOV 21 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WINDS AND TIMING...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS 
  TO 40 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH 
  WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH 
  SUNDAY MORNING. WINDS WILL BE STRONGEST BELOW PASSES AND 
  CANYONS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS 
  STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY 
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ052-221400-
/O.CON.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/
/O.CON.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1016 PM PST FRI NOV 21 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WINDS AND TIMING...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS 
  TO 50 MPH THROUGH TONIGHT. NORTH TO NORTHEAST 25 TO 35 MPH 
  WITH GUSTS UP TO 60 MPH POSSIBLE FROM SATURDAY EVENING THROUGH 
  SUNDAY MORNING. WINDS WILL BE STRONGEST THROUGH PASSES AND 
  CANYONS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS... AND BELOW THE HILLS OF MONTECITO. WINDS THIS 
  STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY 
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-221400-
/O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1016 PM PST FRI NOV 21 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM PST
SUNDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH LIKELY.

* TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND 
  DECREASE BY SUNDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-221400-
/O.CON.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1016 PM PST FRI NOV 21 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING...

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS UP TO 60 
  MPH POSSIBLE.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE 
  THROUGH SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  INTERSTATE 5. WINDS THIS STRONG MAY DOWN TREES AND POWER 
  LINES... AND CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
POTENTIALLY DAMAGING WINDS OF 58 MPH OR GREATER. BE PREPARED TO
SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF
STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA SOURCE.

&&

$$
924 
WWUS76 KLOX 221251
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
451 AM PST SAT NOV 22 2014

...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA
THIS AFTERNOON THROUGH MONDAY MORNING...

.STRONG WEST WINDS WILL AFFECT THE ANTELOPE VALLEY THIS AFTERNOON
INTO TONIGHT. THERE WILL LIKELY BE SOME BLOWING DUST AND SAND...
WITH VISIBILITIES LOCALLY DOWN TO ONE QUARTER MILE OR LESS AT
TIMES.

A DEVELOPING STRONG NORTH TO SOUTH PRESSURE GRADIENT BEHIND A
FRONTAL SYSTEM WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO
DEVELOP IN THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH
COAST...AND THROUGH THE INTERSTATE 5 CORRIDOR BY LATE THIS
AFTERNOON. THE GUSTY NORTH WINDS WILL LIKELY SPREAD INTO THE SANTA
CLARITA AND SAN FERNANDO VALLEYS AND THE SANTA MONICA MOUNTAINS
THIS EVENING...AND TO EASTERN PORTIONS OF THE VENTURA COUNTY
VALLEYS BY LATE TONIGHT. THERE IS A CHANCE THAT GUSTY NORTH WINDS
WILL ALSO DEVELOP BELOW PASSES AND CANYONS FROM MALIBU TO THE
HOLLYWOOD HILLS. 

THE WINDS WILL SHIFT TO A MORE NORTHEASTERLY DIRECTION BY SUNDAY
MORNING. THIS SHOULD ALLOW WINDS TO DIMINISH ACROSS SANTA BARBARA
COUNTY. GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF LOS ANGELES AND
VENTURA COUNTIES SUNDAY MORNING THROUGH MONDAY MORNING...WITH A
POSSIBLE LULL IN THE WINDS LATE SUNDAY AFTERNOON AND EVENING.

CAZ039-052-222100-
/O.CAN.KLOX.WI.Y.0078.000000T0000Z-141122T1400Z/
/O.UPG.KLOX.HW.A.0008.141123T0200Z-141123T1800Z/
/O.EXB.KLOX.WI.Y.0077.141122T2300Z-141123T1400Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
451 AM PST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM PST SUNDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT.


* WINDS AND TIMING...THROUGH AND BELOW PASSES AND
  CANYONS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS OF 40
  TO 50 MPH WILL DEVELOP THIS AFTERNOON. WINDS WILL SHIFT TO NORTH
  TO NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH THIS EVENING
  AND CONTINUE THROUGH LATE TONIGHT. ISOLATED GUSTS TO 60 MPH ARE
  POSSIBLE IN THE HILLS ABOVE MONTECITO.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-222100-
/O.UPG.KLOX.HW.A.0008.141122T2100Z-141123T1800Z/
/O.EXB.KLOX.WI.Y.0077.141122T2300Z-141124T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
451 AM PST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 45
  MPH THIS AFTERNOON WILL BECOME NORTH 25 TO 35 MPH WITH GUSTS TO
  50 MPH. THERE WILL BE ISOLATED GUSTS TO 60 MPH ACROSS HIGHER
  PEAKS. WINDS WILL BEGIN TO SHIFT TO THE NORTHEAST EARLY SUNDAY
  MORNING 25 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 60
  MPH WILL BE POSSIBLE. THERE WILL BE A BRIEF LULL IN THE WINDS
  LATE SUNDAY AFTERNOON AND EVENING BEFORE WINDS STRENGTHEN AGAIN
  LATE SUNDAY NIGHT.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  INTERSTATE 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-222100-
/O.EXB.KLOX.WI.Y.0077.141123T0200Z-141124T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
451 AM PST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST MONDAY.

* WINDS AND TIMING...NORTH WINDS WILL INCREASE EARLY THIS EVENING
  20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS WILL THEN SHIFT TO THE
  NORTHEAST EARLY SUNDAY MORNING AND BECOME 25 TO 35 MPH WITH
  GUSTS TO 50 MPH WITH ISOLATED GUSTS TO 60 MPH. THERE WILL BE A
  LULL IN THE WINDS LATE SUNDAY AFTERNOON AND EARLY EVENING BEFORE
  WINDS STRENGTHEN ONCE AGAIN LATE SUNDAY NIGHT TO SIMILAR WIND
  SPEEDS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN
  ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-547-222100-
/O.EXB.KLOX.WI.Y.0077.141123T0200Z-141124T2300Z/
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
451 AM PST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST MONDAY.

* WINDS AND TIMING...NORTH WINDS WILL INCREASE TO 15 TO 25 MPH
  WITH GUSTS BETWEEN 35 AND 40 MPH THIS EVENING. WINDS WILL THEN
  SHIFT TO THE NORTHEAST BY EARLY SUNDAY MORNING 15 TO 30 MPH WITH
  GUSTS BETWEEN 45 AND 50 MPH. WINDS WILL BE STRONGEST BELOW
  PASSES AND CANYONS. WINDS WILL DIMINISH SOME LATE SUNDAY
  AFTERNOON AND EARLY EVENING...THEN STRENGTHEN ONCE AGAIN LATE SUNDAY
  NIGHT WITH SIMILAR WIND SPEEDS.


* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  14...118 AND 405. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-222100-
/O.EXB.KLOX.WI.Y.0077.141123T1100Z-141124T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
451 AM PST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 PM PST
MONDAY.

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH
  WITH GUSTS TO 45 MPH EARLY SUNDAY MORNING. WINDS WILL DECREASE
  SOME IN THE AFTERNOON AND EVENING HOURS...THEN STRENGTHEN ONCE
  AGAIN LATE SUNDAY NIGHT TO SIMILAR WIND SPEEDS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-222100-
/O.CON.KLOX.WI.Y.0077.141122T2000Z-141123T1400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
451 AM PST SAT NOV 22 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM PST
SUNDAY...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
  GUSTS UP TO 50 MPH BY NOON AND CONTINUE THROUGH THE OVERNIGHT
  HOURS.

* TIMING...WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND 
  DECREASE BY SUNDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/DB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 21, 4:15 PM PST, 23 minutes earlier.

Area forecast discussion, Nov 21, 4:15 PM PST, 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
415 PM PST FRI NOV 21 2014

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...
A WINDY WEATHER PATTERN WILL DEVELOP ACROSS SOUTHWEST CALIFORNIA
THIS WEEKEND AS A WEAK LOW PRESSURE SYSTEM MOVES ACROSS THE STATE
AND HIGH PRESSURE BUILDS OFF THE COAST. OFFSHORE WINDS ARE EXPECTED
SUNDAY THROUGH WEDNESDAY WITH WARMER AND DRIER WEATHER NEXT
WEEK...THEN SLIGHT COOLING BY THANKSGIVING DAY.
&&

.SHORT TERM (TONIGHT-MON)...WEATHER IMPACTS WILL REVOLVE AROUND
WINDS FOR THE NEXT SEVERAL DAYS. WEAK SHORTWAVE RIDGE OVER SOUTHWEST
CA THIS AFTERNOON WITH ABOUT THE ONLY ISSUE BEING THE REMNANT
MOISTURE PILING UP ON THE NORTH SIDE OF THE MOUNTAINS WHERE CLOUDS
AND A FEW SPRINKLES REMAIN. THIS MOISTURE WILL DISSOLVE OVERNIGHT
BUT HIGHER LEVEL MOISTURE WILL SPREAD ACROSS THE NORTHERN COUNTIES
BY SATURDAY MORNING.

A PACIFIC STORM SYSTEM WILL SLIDE SOUTHWARD ACROSS CENTRAL CA
SATURDAY AFTERNOON WITH OVERRUNNING MOISTURE BRINGING MID AND HIGH
CLOUDS TO OUR REGION. A FEW LIGHT RAIN SHOWERS WILL BE POSSIBLE
ACROSS THE CENTRAL COAST INTO THE MOUNTAINS TOMORROW BUT AMOUNTS
WILL BE VERY LIGHT. COOLER AIR WILL BE BUILDING TO OUR NORTH IN THE
SAN JOAQUIN VALLEY AND A STRONG JET STREAM ASSOCIATED WITH THE
PACIFIC STORM DROPS THIS DIRECTION. THE COMBINATION OF COOLER AIR TO
THE NORTH AND INCREASED UPPER WINDS SPELLS POTENTIALLY STRONG NORTH
TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY SATURDAY
AFTERNOON THROUGH SUNDAY MORNING. THIS ALSO FAVORS THE SANTA YNEZ
RANGE ACROSS SANTA BARBARA COUNTY...SO EXPECT STRONG NORTH WINDS
THROUGH PASSES AND CANYONS SATURDAY EVENING AND NIGHT. WILL GO AHEAD
WITH A HIGH WIND WATCH FOR THESE AREAS AND PUT THE ANTELOPE VALLEY
IN A STRONG WIND ADVISORY. CAN ALSO SEE NEED FOR WIND ADVISORIES
ACROSS THE SANTA CLARITA AND SANTA MONICA MOUNTAINS SATURDAY
AFTERNOON BUT HAVE A LITTLE MORE TIME TO CLARIFY FOR THESE AREAS.
OUTSIDE OF THE WINDY AREAS...THE REST OF THE REGION SHOULD SEE
INCREASING HIGH CLOUDS AND SIMILAR TEMPERATURES ON SATURDAY.

WINDS ACROSS ALL AREAS TURN MORE NORTHEASTERLY ON SUNDAY AS HIGH
PRESSURE BUILDS ACROSS THE GREAT BASIN. WE SHOULD START TO SEE WINDS
TURN FIRST FROM SANTA BARBARA TO MONTECITO BY SUNRISE SUNDAY
MORNING...THEN IN THE TRADITIONAL SANTA ANA CORRIDORS OF VENTURA AND
LOS ANGELES COUNTY LATER IN THE MORNING. ADDITIONAL WIND ADVISORIES
MAY BE NECESSARY IN THESE AREAS DUE TO GUSTY SANTA ANAS. HUMIDITY
STARTS TO DROP SUNDAY AND MAY BECOME MORE CRITICAL FOR FIRE WEATHER
CONCERNS BY MONDAY. WARMER TEMPERATURES EXPECTED ON SUNDAY...THEN
WARM AND BREEZY CONDITIONS ON MONDAY WITH READINGS NEAR 80 DEGREES
AT THE BEACHES OF VENTURA/LOS ANGELES COUNTIES.

.LONG TERM (TUE-FRI)...TUESDAY IS LIKELY TO BE THE WARMEST AND
DRIEST DAYS OF THE WEEK. A HIGH PRESSURE RIDGE OVER THE EASTERN
PACIFIC WILL SHIFT INLAND BY WEDNESDAY. THIS WOULD SWING WINDS BACK
TO ONSHORE ACROSS COASTAL AREAS LATE IN THE DAY WITH SLIGHTLY COOLER
TEMPERATURES. THEN SOUTHWEST FLOW ALOFT BUILDS TO OUR WEST IN
ADVANCE OF THE NEXT STORM SYSTEM TO MOVE INTO CA LATE FRIDAY. EXPECT
A COOLING TREND THURSDAY AND FRIDAY WITH POTENTIAL FOR MORNING LOW
CLOUDS AT THE BEACHES. A WEAK COLD FRONT MAY APPROACH THE CENTRAL
COAST FRIDAY...BUT AT THIS TIME PRECIPITATION DOES NOT LOOK
FAVORABLE SO HAVE LEFT IT OUT OF THE FORECAST.

&&

.AVIATION...22/0000.

AT 2330Z...THERE WAS NO MARINE INVERSION AT KLAX.

GENERALLY HI CONFIDENCE OVERALL IN THE 00Z TAFS. VFR CONDITIONS ARE
EXPECTED AT MOST OF THE AIRFIELDS THRU SAT. FOR KPRB...THERE IS
MODERATE CONFIDENCE OF MVFR CIGS 10Z-16Z...OTHERWISE GENERALLY HI
CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS THRU SAT. FOR KSBP AND
KSMX...THERE IS GENERALLY HI CONFIDENCE IN THE 00Z TAF. VFR
CONDITIONS ARE EXPECTED THRU MOST OF THE TAF PERIOD...WITH MVFR CIGS
POSSIBLE AFT 23Z SAT. THERE IS...HOWEVER...A 10-20 PERCENT CHANCE OF
INTERMITTENT MVFR CIGS AT THESE AIRFIELDS FROM ABOUT 14Z-20Z SAT.
LOW LEVEL WIND SHEAR IS EXPECTED AT KSBA THRU 12Z SAT DUE TO GUSTY N
CANYON WINDS IN THE VICINITY. THERE WILL BE GUSTY W TO NW WINDS AT
KPMD AND KWJF THIS EVENING AND AGAIN BY LATE SAT MORNING THRU THE
AFTERNOON.

KLAX...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED AT
THE AIRFIELD THRU SAT EVENING. LIGHT N TO E FLOW IS EXPECTED TONIGHT
INTO SAT MORNING.

KBUR...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED AT
THE AIRFIELD THRU SAT AFTERNOON. N WINDS TO AROUND 10 KT ARE
POSSIBLE AT THE AIRFIELD 16Z-22Z SAT.

&&

.MARINE...21/200 PM PST...
IT IS LIKELY SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE
OUTER WATERS FROM SAN CLEMENTE ISLAND TO SAN MIGUEL ISLAND THROUGH
THIS EVENING. THE WINDS WILL LIKELY DIMINISH TONIGHT AND THEN
STRENGTHEN TO SCA CONDITIONS SATURDAY AFTERNOON THROUGH LATE NIGHT.
THERE IS A CHANCE SCA CONDITIONS WILL DEVELOP NEAR SHORE FROM
VENTURA HARBOR TO SANTA MONICA AND EXTEND OUT TO SANTA CRUZ ISLAND
SUNDAY MORNING. SEAS GENERATED OVER THE EASTERN PACIFIC WITHIN
290-300 DEGREES RELATIVE TO THE AREA WILL ARRIVE SUNDAY AND CREATE
SCA CONDITIONS FOR HAZARDOUS SEAS ALONG THE CENTRAL COAST AND
EXTENDING SOUTH TO SAN CLEMENTE ISLAND.

&&

.FIRE...21/320 PM PST.
STRONG NORTHWEST TO NORTH FLOW WILL FORM LATE SATURDAY AFTERNOON AND
NIGHT...AFFECTING THE I-5 CORRIDOR AND ANTELOPE VALLEY...AS WELL AS
SOUTHERN SANTA BARBARA COUNTY. SUSTAINED WINDS TO 40 MPH AND GUSTS
TO 60 MPH ARE POSSIBLE IN THESE AREAS. THE WINDS WILL SHIFT TO A
NORTHEASTERLY DIRECTION BY SUNDAY AFTERNOON AND WEAKEN SOME THROUGH
MONDAY...BUT WILL REMAIN GUSTY THROUGH WEDNESDAY WITH WINDS
GENERALLY 15 TO 30 MPH WITH GUSTS TO 45 MPH.

MEANWHILE...DRY AIR ALOFT WILL IMPACT THE MOUNTAINS LATE SATURDAY
NIGHT AND SUNDAY...THEN DROP INTO THE VALLEYS AND COASTS SUNDAY
NIGHT AND MONDAY. MINIMUM HUMIDITIES WITH THIS DRY AIR SHOULD
GENERALLY BE IN THE 8 TO 15 PERCENT RANGE. AS A RESULT...RED FLAG
CONDITIONS ARE POSSIBLE WITH THIS EVENT. THE SANTA YNEZ AND SAN
RAFAEL RANGES OF SANTA BARBARA COUNTY...INCLUDING THE MONTECITO
AREA...HAVE A CHANCE FOR EARLY SUNDAY MORNING...AND A FIRE WEATHER
WATCH HAS BEEN ISSUED. THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES MAY SEE ISOLATED RED FLAG CONDITIONS ON SUNDAY. MORE
WIDESPREAD RED FLAG CONDITIONS ARE POSSIBLE ON MONDAY...AND EVEN
MORE SO ON TUESDAY THROUGH WEDNESDAY OVER MUCH OF LOS ANGELES AND
VENTURA COUNTIES. ADDITIONAL FIRE WEATHER WATCHES MAY BE ISSUED OVER
THE WEEKEND TO ADDRESS THIS PERIOD. SANTA BARBARA AND SAN LUIS
OBISPO COUNTY WILL SEE ELEVATED FIRE CONCERNS SUNDAY THROUGH MONDAY
WITH BREEZY NORTHEAST WINDS...BUT SHOULD NOT REACH RED FLAG
DURATIONS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BOLDT
AVIATION...SIRARD
MARINE...30
FIRE...KITTELL
SYNOPSIS...BOLDT

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 21, 3:14 PM PST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
314 PM PST FRI NOV 21 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-221400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
314 PM PST FRI NOV 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

LOCALLY GUSTY NORTH WINDS MAY OCCUR BELOW PASSES AND CANYONS ALONG
THE SOUTH SANTA BARBARA COAST TONIGHT. THERE IS ALSO A HIGH RISK OF
RIP CURRENTS AT AREA BEACHES.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

POTENTIALLY STRONG NORTH TO NORTHEAST WINDS WILL IMPACT THE SOUTH
SANTA BARBARA COAST SATURDAY NIGHT INTO SUNDAY MORNING WHICH WILL
ALSO CREATE CRITICAL FIRE WEATHER CONDITIONS. POTENTIALLY STRONG
NORTHWEST TO NORTH WINDS WILL IMPACT THE VENTURA AND LOS ANGELES
COUNTY MOUNTAINS SATURDAY AFTERNOON THROUGH SUNDAY MORNING. IT WILL
ALSO BE WINDY ACROSS MANY LOS ANGELES COUNTY VALLEYS DURING THIS
TIME FRAME. A CLASSIC SANTA ANA WIND EVENT WILL THEN DEVELOP SUNDAY
AFTERNOON THROUGH MONDAY. BUILDING HEAT AND LOW RELATIVE HUMIDITIES
WILL BRING HEIGHTENED FIRE WEATHER CONCERNS TO VENTURA AND LOS
ANGELES COUNTIES MONDAY THROUGH WEDNESDAY. BEACHGOEARS SHOULD REMAIN
ALERT TO A HIGH RIP CURRENT RISK THROUGH SATURDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BOLDT

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 1:15 PM PSTFire Weather WatchLOXLos Angeles4 days
Nov 22, 1:15 PM PSTRed Flag WarningLOX21 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.